Alert archive / Indiana / Areal Flood Warnings in 2016

Areal Flood Warning 2, NWS Indianapolis, IN

April 26, 20164 counties in Indiana

NWS Indianapolis, IN issued this areal flood warning at Apr 26, 2016, 7:37 PM EDT for 4 counties in Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 7:37 PM EDT (23:37 UTC)
Expired
Apr 26, 2016, 10:30 PM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Brown County, IN, Greene County, IN, Monroe County, IN, Owen County, IN

The radar

The Indianapolis radar (KIND), 62 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
449 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

574 
WGUS43 KIND 262337
FLWIND

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
737 PM EDT TUE APR 26 2016

INC013-055-105-119-270230-
/O.NEW.KIND.FA.W.0002.160426T2337Z-160427T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IN-BROWN IN-OWEN IN-MONROE IN-
737 PM EDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLOOD WARNING FOR...
  NORTHEASTERN GREENE COUNTY IN SOUTHWESTERN INDIANA...
  BROWN COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHEASTERN OWEN COUNTY IN WEST CENTRAL INDIANA...
  MONROE COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 1030 PM EDT

* AT 736 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN WHICH WILL CAUSE FLOODING. UP TO ONE INCH OF RAIN HAS
  ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BLOOMINGTON...SPENCER...NASHVILLE...ELLETTSVILLE...STINESVILLE...
  WOODVILLE HILLS...MCCORMICKS CREEK STATE PARK...INDIANA UNIVERSITY...
  SPURGEONS CORNER...GNAW BONE...ELKINSVILLE...SOLSBERRY...SMITHVILLE...
  STORY...YELLOWWOOD LAKE...UNIONVILLE...HELMSBURG...CHARLES DEAM
  WILDERNESS...LAKE LEMON AND STONE HEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3934 8678 3933 8610 3905 8610 3905 8632
      3904 8632 3902 8680

$$

JJK

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at Apr 26, 6:31 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 26, 6:31 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
631 PM EDT TUE APR 26 2016

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 354 PM EDT TUE APR 26 2016

SHOWERS AND THUNDERSTORMS WILL BE A THREAT AT TIMES THROUGH AT
LEAST THURSDAY AS A FEW DISTURBANCES MOVE ALONG A FRONTAL ZONE IN
THE AREA. A FEW STRONG TO MARGINALLY SEVERE STORMS CANNOT BE RULED
OUT AT TIMES. AFTER A BRIEF BREAK FRIDAY THE ACTIVE PATTERN WILL
CONTINUE AS SHOWER AND STORM CHANCES RETURN FOR THE WEEKEND AND
CONTINUE INTO EARLY NEXT WEEK.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...
ISSUED AT 354 PM EDT TUE APR 26 2016

SCATTERED THUNDERSTORM DEVELOPMENT HAS OCCURRED OVER THE LAST
COUPLE OF HOURS ALONG THE FRONTAL BOUNDARY AS IT SAGS SLOWLY
SOUTHWARD THROUGH CENTRAL INDIANA. EXPECT SOME DEGREE OF
CONSOLIDATION TO OCCUR WITH THIS ACTIVITY AS IT PUSHES
EAST/SOUTHEAST...BUT SIGNIFICANT ORGANIZATION BEYOND MULTICELL
LINES AND CLUSTERS APPEARS UNLIKELY. FAIRLY STEEP LOW AND MIDLEVEL
LAPSE RATES SUGGEST AT LEAST A MARGINALLY SEVERE HAIL THREAT AND
PERHAPS AN OCCASIONAL STRONG TO SEVERE GUST IN THE STRONGEST
STORMS...BUT WITH A MARGINAL SHEAR ENVIRONMENT BULK OF STORMS MAY
PRODUCE AMPLE AMOUNTS OF NONSEVERE HAIL.

BOW ECHO NEAR ST LOUIS METRO AT THIS TIME MAY CLIP THE
SOUTHWESTERN FORECAST AREA LATER TONIGHT. THIS WILL POSE AT LEAST
SOME THREAT OF DAMAGING WIND...HOW MUCH MAY BE DETERMINED BY
WHETHER THE AIR IS SUFFICIENTLY WORKED OVER BY ACTIVITY OVER THE
AREA LATE THIS AFTERNOON.

ACTIVITY WILL LIKELY TAPER OFF ACROSS THE AREA FOR A TIME LATE
THIS EVENING AND OVERNIGHT...WITH SOME INCREASE IN CHANCES ACROSS
THE SOUTHWEST LATE AS THE WARM FRONT BEGINS TO LIFT BACK
NORTHWARD.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
ISSUED AT 354 PM EDT TUE APR 26 2016

AS STRONGER SURFACE AND UPPER LEVEL SYSTEM PUSHES TOWARD THE AREA
LATE TOMORROW AND TOMORROW NIGHT...HIGHEST THUNDERSTORM CHANCES
WILL BE MERITED DURING THAT TIME. WITH SIMILAR ENVIRONMENT IN
PLACE...WITH THE EXCEPTION OF A BIT LESS DIURNAL HEATING PRIOR TO
THE MOST WIDESPREAD STORMS...AGAIN AT LEAST AN ISOLATED SEVERE
THREAT WILL BE MERITED AND DAY 2 OUTLOOK HANDLES THIS WELL.

SOME SHOWER AND AT LEAST AN ISOLATED THUNDER THREAT WILL BE
MERITED THURSDAY AS THE SURFACE AND UPPER LEVEL WAVE ARE SLOW TO
PASS THE REGION.

CONSENSUS TEMPERATURES APPEAR QUITE REASONABLE THROUGHOUT BASED ON
LOW LEVEL THERMAL PROGS AND ONLY MINOR TWEAKS WERE NECESSARY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ISSUED AT 255 PM EDT TUE APR 26 2016

MODELS ARE IN PRETTY GOOD AGREEMENT AND WILL GO WITH A BLEND FOR
MOST ITEMS.

ALL MODELS SPREAD RAIN INTO SOUTHWEST INDIANA LATE FRIDAY NIGHT AND
THEN THE REST OF THE WEEKEND LOOKS QUIET WET AS LOW PRESSURE
OVER EASTERN KANSAS AND OKLAHOMA FRIDAY EVENING MOVEES EAST ACROSS
SOUTHERN INDIANA AND THE OHIO VALLEY BY SUNDAY.  DOWNPLAYED THUNDER
CHANCES SATURDAY AS SOUNDINGS ARE FAIRLY STABLE THEN...EXCEPT FOR THE
SOUTHWEST.  OTHERWISE...THE REST OF THE WEEKEND WILL SEE SHOWERS AND
A CHANCE OF THUNDERSTORMS.  THE 12Z EURO IS A LITTLE SLOWER IN MOVING THE
LOW PRESSURE SYSTEM TO THE EAST AND WILL KEEP LIKELY POPS OVER EASTERN
SECTIONS SUNDAY EVENING.

MONDAY AND TUESDAY WILL SEE LOW CHANCES OF SHOWERS AS ONE LOW PRESSURE
MOVES ON TO THE EAST. I HAVE LOW CONFIDENCE THERE WILL BE MUCH OF
ANYTHING TUESDAY AS THE NEW EURO AND GFS ARE DRY. HOWEVER WILL
COMPROMISE SOME WITH SUPERBLEND AND KEEP LOW RAIN CHANCES MOST
AREAS.

CONCERNING TEMPERATURESS STAYED CLOSE TO SUPER BLEND NUMBERS WITH
HIGHS IN THE 60S...EXCEPT LOWER 70S SOUTH AROUND SUNDAY.  LOWS WILL BE IN THE
50S SATURDAY AND SUNDAY NIGHT AND 40S NORTH TO LOWER 50S SOUTH OTHER PERIODS.

&&

.AVIATION /DISCUSSION FOR THE 270000Z TAFS/...
ISSUED AT 631 PM EDT TUE APR 26 2016

COMBINATION OF A FRONT DRIFTING SOUTH AND THE NORTHERN END OF A CONVECTIVE
COMPLEX PUSHING SOUTHEAST THROUGH SOUTHERN ILLINOIS WILL KEEP THE THREAT OF
LIGHTNING ACTIVITY HIGH AT THE KIND/KHUF/KBMG TERMINALS THROUGH ABOUT 270300Z.
BRIEF IFR VISIBILITY RESTRICTIONS AND GUSTY SHIFTING WINDS EXPECTED IN AND
NEAR STRONGER CONVECTIVE CELLS. CB BASES AROUND 040.

IN THE WAKE OF THIS FRONT AND THE CONVECTIVE COMPLEX...MVFR CEILINGS AROUND
015 DROPPING SOUTH THROUGH SOUTHERN GREAT LAKES SHOULD ADVECT ACROSS THE
TERMINALS TOWARDS/AFTER 270600Z.

LOW CONFIDENCE IN WIND FORECAST EARLY THIS EVENING AS CONVECTIVE OUTFLOWS
WILL PROBABLY DOMINATE...BUT EXPECTING SURFACE WINDS TO SETTLE TO 060-080
DEGREES AT 9-13 KTS BY LATER TONIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...NIELD
NEAR TERM...NIELD
SHORT TERM...NIELD
LONG TERM...JH
AVIATION...JAS
Hazardous weather outlook, Apr 26, 4:31 PM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
431 PM EDT TUE APR 26 2016

INZ021-028>031-035>049-051>057-060>065-067>072-272045-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
431 PM EDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS.

HAZARDS:HAIL...LIGHTNING...HEAVY RAIN.

TIMING:MOSTLY IN THE EVENING.

DISCUSSION:A FRONT MOVING IN WILL TRIGGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK:THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY
NIGHT...AND AGAIN SATURDAY THROUGH MONDAY. SEVERE STORMS ARE NOT
EXPECTED. CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL ARE
THREATS FROM ANY THUNDERSTORM.

DISCUSSION: THE FRONTAL BOUNDARY WILL REMAIN ACROSS THE OHIO
VALLEY THROUGH THURSDAY WITH CONTINUED THREATS FOR RAIN AND
STORMS. LOW PRESSURE WILL TRACK INTO THE REGION OVER THE WEEKEND
WITH A RENEWED THREAT FOR SHOWERS AND EMBEDDED THUNDERSTORMS.:

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Apr 26, 5:31 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
531 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             GREENWOOD               39.62N  86.11W
04/26/2016  E1.00 INCH       JOHNSON            IN   PUBLIC

&&

LEE
Local storm report, Apr 26, 5:47 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
547 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             GREENSBURG              39.34N  85.48W
04/26/2016  M1.50 INCH       DECATUR            IN   BROADCAST MEDIA

            REPORTED VIA TWITTER FROM CBS4INDY

&&

DWM
Local storm report, Apr 26, 5:49 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
549 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HEAVY RAIN       MORRISTOWN              39.67N  85.70W
04/26/2016  M1.94 INCH       SHELBY             IN   LAW ENFORCEMENT

&&

DWM
Local storm report, Apr 26, 6:07 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
607 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             2 S TERRE HAUTE         39.44N  87.38W
04/26/2016  E0.75 INCH       VIGO               IN   AMATEUR RADIO

            PEA TO DIME SIZE HAIL RPTD IN SOUTHERN TERRE HAUTE

&&

DWM
Local storm report, Apr 26, 6:12 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
612 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             2 N GREENSBURG          39.37N  85.48W
04/26/2016  E0.88 INCH       DECATUR            IN   AMATEUR RADIO

            JUST A LITTLE BIT BIGGER THAN NICKLE HAIL

&&

DWM
Local storm report, Apr 26, 7:12 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
712 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             5 NW NOBLESVILLE        40.11N  86.10W
04/26/2016  M0.50 INCH       HAMILTON           IN   TRAINED SPOTTER

0342 PM     HAIL             GREENCASTLE             39.64N  86.84W
04/26/2016  E0.25 INCH       PUTNAM             IN   TRAINED SPOTTER

0400 PM     HAIL             GREENSBURG              39.34N  85.48W
04/26/2016  M1.50 INCH       DECATUR            IN   BROADCAST MEDIA

            REPORTED VIA TWITTER FROM CBS4INDY

0401 PM     HAIL             6 S GREENSBURG          39.25N  85.48W
04/26/2016  E0.70 INCH       DECATUR            IN   TRAINED SPOTTER

0405 PM     HAIL             2 W MIDDLETOWN          40.06N  85.58W
04/26/2016  M0.25 INCH       MADISON            IN   PUBLIC

            PEA SIZE HAIL

0408 PM     HAIL             5 S GREENCASTLE         39.57N  86.84W
04/26/2016  E0.88 INCH       PUTNAM             IN   EMERGENCY MNGR

0412 PM     HAIL             CLINTON                 39.66N  87.41W
04/26/2016  E0.88 INCH       VERMILLION         IN   AMATEUR RADIO

            BIGGER THAN DIME SIZE HAIL...PROBABLY NICKEL SIZE AT
            LOCAL WAL-MART

0430 PM     HAIL             4 NE MOORESVILLE        39.66N  86.32W
04/26/2016  E0.75 INCH       MARION             IN   COCORAHS

0431 PM     HAIL             2 S CAMBY               39.63N  86.31W
04/26/2016  E0.50 INCH       MORGAN             IN   TRAINED SPOTTER

            MARBLE SIZE HAIL

0435 PM     HAIL             3 E CLOVERDALE          39.52N  86.74W
04/26/2016  E0.50 INCH       PUTNAM             IN   TRAINED SPOTTER

            MARBLE HAIL REPORTED..GETTING BIGGER AS IT FALLS.

0446 PM     HAIL             GREENWOOD               39.62N  86.11W
04/26/2016  E1.00 INCH       JOHNSON            IN   PUBLIC

            ONE-INCH HAIL REPORTED IN GREENWOOD

0450 PM     HAIL             GREENWOOD               39.62N  86.11W
04/26/2016  E1.00 INCH       JOHNSON            IN   PUBLIC

0455 PM     HAIL             2 NW GREENWOOD          39.64N  86.14W
04/26/2016  E1.00 INCH       JOHNSON            IN   AMATEUR RADIO

            REPORTED AT SR135 AND FRY RD.

0456 PM     HAIL             5 WSW GREENWOOD         39.59N  86.20W
04/26/2016  E1.00 INCH       JOHNSON            IN   PUBLIC

            QUARTER SIZE NEAR CENTER GROVE HIGH SCHOOL THRU TWITTER

0457 PM     HAIL             BROOKLYN                39.54N  86.37W
04/26/2016  E0.25 INCH       MORGAN             IN   PUBLIC

            PEA SIZE HAIL RPTD.

0505 PM     HAIL             5 WSW GREENWOOD         39.59N  86.20W
04/26/2016  E0.25 INCH       JOHNSON            IN   PUBLIC

            PEA SIZE HAIL AT CENTER GROVE HIGH SCHOOL

0547 PM     HEAVY RAIN       MORRISTOWN              39.67N  85.70W
04/26/2016  M1.94 INCH       SHELBY             IN   LAW ENFORCEMENT

0606 PM     HAIL             2 S TERRE HAUTE         39.44N  87.38W
04/26/2016  E0.75 INCH       VIGO               IN   AMATEUR RADIO

            PEA TO DIME SIZE HAIL RPTD IN SOUTHERN TERRE HAUTE

0609 PM     HAIL             2 N GREENSBURG          39.37N  85.48W
04/26/2016  E0.88 INCH       DECATUR            IN   AMATEUR RADIO

            JUST A LITTLE BIT BIGGER THAN NICKLE HAIL

&&

DWM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:14 PM EDTSpecial Weather StatementINDBoone, Montgomery46 min
Apr 26, 3:15 PM EDTSpecial Weather StatementINDPutnam45 min
Apr 26, 3:17 PM EDTSpecial Weather StatementINDDecatur43 min
Apr 26, 3:35 PM EDTSpecial Weather StatementINDHamilton, Madison40 min
Apr 26, 3:41 PM EDTSevere Thunderstorm WarningINDDecatur34 min
Apr 26, 4:05 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan25 min
Apr 26, 4:08 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison37 min
Apr 26, 4:27 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan33 min
Apr 26, 4:34 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush41 min
Apr 26, 4:39 PM EDTSevere Thunderstorm WarningINDMorgan, Putnam36 min
Apr 26, 4:46 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo29 min
Apr 26, 4:51 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby24 min
Apr 26, 4:58 PM EDTSevere Thunderstorm WarningINDHancock, Rush, Shelby47 min
Apr 26, 5:13 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush26 min
Apr 26, 5:15 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo45 min
Apr 26, 5:26 PM EDTAreal Flood AdvisoryINDShelby2 hr
Apr 26, 5:37 PM EDTAreal Flood AdvisoryINDVermillion3 hr
Apr 26, 5:51 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings, Rush, Shelby24 min
Apr 26, 6:13 PM EDTSevere Thunderstorm WarningINDDecatur32 min
Apr 26, 6:16 PM EDTAreal Flood WarningINDClay, Morgan, Owen, Putnam, Vigo3 hr
Apr 26, 6:28 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Martin, Sullivan32 min
Apr 26, 7:25 PM EDTTornado Warning Tornado observedINDGreene, Monroe, Owen35 min

Nearby

Areal Flood Warnings in Indiana, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.